English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49433/84394 (59%)
造訪人次 : 7450603      線上人數 : 92
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/97815

    題名: Bivariate generalized gamma distributions of Kibble's type
    作者: Chen, Li-Shya;Tzeng, I-Shiang;Lin, Chien-Tai
    貢獻者: 淡江大學數學學系
    關鍵詞: bivariate gamma distribution;method of moments;inference functions for margins
    日期: 2014-08-01
    上傳時間: 2014-04-22 13:11:40 (UTC+8)
    出版者: Abingdon: Taylor & Francis
    摘要: In this paper, a new type of bivariate generalized gamma (BGG) distribution derived from the bivariate gamma distribution of Kibble [Two-variate gamma-type distribution. Sankhȳa 1941;5:137–150] by means of a power transformation is presented. The explicit expressions of statistical properties of the BGG distribution are presented. The estimation of marginal and dependence parameters using the method of moments and the method of inference functions for margins are discussed, and their performance through a Monte Carlo simulation study is assessed. Finally, an example is given to illustrate the applicability of the distributions introduced here.
    關聯: Statistics: A Journal of Theoretical and Applied Statistics 48(4), pp.933-949
    DOI: 10.1080/02331888.2012.760092
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋